Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question for SLS Mr. Scott

Posted by SLS on August 25, 2004, at 21:11:59

In reply to Question for SLS, posted by Mr. Scott on August 25, 2004, at 10:23:19

> Hey Scott,
>
> You mentioned Somnolence as a potential problem... At what dose this appear for you?
>
> Mr.Scott


I have been taking only 30mg. Somnolence appeared Sunday, Monday, and Tuesday. I slept 12 hours at night and another 4 hours during the day. I had no episodes of somnolence today, so it might be a transient startup side effect. I will be increasing to 60mg tonight. I'll report if the somnolence returns.

Good luck!!!


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:378908
URL: http://www.dr-bob.org/babble/20040825/msgs/382367.html